# SDR AALA201806209010

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 78,162 hours, 11,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLASHLIGHT AT THE L3 DOOR WAS INOPERATIVE.   REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-65-00. OPERATIONS TESTED GOOD.
